# SDR SWIA201126186

- Difficulty date: May 5, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 22,809 hours, 19,367 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN FROM THE OUTSIDE.  (FLT 6306)  CLEANED AND LUBED SERVICE DOOR OUTER HANDLE.
